Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Trying to conceive, got diagnosed with thyroid, have delayed periods, negative pregnancy test post intake of thyronorm 25mcg. Cause?

I am 28 year old. I went to a gyanecologist for check up as i want to conceive. She told me to get thyroid test done. I got TSH 5.69 and she prescribed Thyronorm 25mcg. My last period was on 15th April. Since than i have not got my period and also home urine pregnancy test is coming negative. I had very regular cycle till now. Is the delay in period due to medicine?
Asked On : Sat, 2 Jun 2012
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The delay in the periods is due to the low thyroid hormone levels in your body. The tablet you are taking is supplementing the thyroid hormone and will prevent any delay in the periods. Please do consult your gynecologist for a re-evaluation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 2 Jun 2012
I find this answer helpful
General & Family Physician Dr. Mohamed Ataulla Shariff's  Response
yes amenorrea is a symptom of hypothyroidism. get a USG abdomen done and complete blood count.
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor